- Full text PDF available (1)
We report a 2 year 6 months old girl suffering from HIV infection and presenting with two giant condyloma acuminata of perianal and perivulvar region along with oral candidiasis.
A 3-year-old boy receiving valproate for 1.5 months presented with sudden-onset unprovoked seizures and unconsciousness. Hypoketotic hypoglycemia, hyperammonemia, and deranged liver function were detected. Elevated medium-chain urinary acylglycines and plasma acylcarnitine were detected. His serum valproate level was elevated. Valproate toxicity had been… (More)
A male child suffering from generalized tonic clonic epilepsy, on treatment with valproate, developed fulminant hepatic failure, hyperammonemia and encephalopathy due to drug toxicity. The most extraordinary feature was his MRI (FLAIR image) of brain which showed unilateral hyperintensities in right putamen and caudate nucleus. The patient recovered on… (More)